Research

Groups that are Pairwise Nilpotent


Reference:

Endimioni, G. and Traustason, G., 2008. Groups that are Pairwise Nilpotent. Communications in Algebra, 36 (12), pp. 4413-4435.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1080/00927870802179461

Abstract

In this article we study groups generated by a set X with the property that every two elements in X generate a nilpotent subgroup.

Details

Item Type Articles
CreatorsEndimioni, G.and Traustason, G.
DOI10.1080/00927870802179461
Uncontrolled Keywordspresentation, nilpotent
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code12454

Export

Actions (login required)

View Item